# SDR QXEA2009030400161

- Difficulty date: March 4, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 4,940 hours, 5,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - RT INBD CABIN SEAT TRACK IS CORRODED ON TOP SURFACE OF SEAT MOUNT LUG AT STA X36.0 BLENDED OUT CORROSION FROM TOP SURFACE OF TRACK AT AFFECTED AREA AND FOUND REMAINING THICKNESS WITHIN LIMITS PER RD 8/4-53-2358 (MAX MATERIAL REMOVED .041") GENERAL NOTES STEPS 1 AND 3.  HFEC INSPECTED BLENDED AREA FOR CRACKS IAW Q400 NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  ALODINED AND FILLED BLEND AREA AS REQUIRED TO ORIGINAL CONTOUR IAW RD 8/4-53-2358. (STEPS 5 AND 6).  CHECKED ATTACHMENTS TO SEAT RAIL REF RD 8/4-53-2358 NOTE 7, FOUND TO BE TIGHT AND SECURE WITH NO POSSIBILITY OF MOVEMENT IN ANY DIRECTION.
